# SDR CHQA20130706260

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 28,641 hours, 23,453 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,493 hours, 21,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 14522578407
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  EMERGENCY LIGHT ON MAIN ENTRY DOOR HANDRAIL WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE CAUTION INDICATION HARNESS  OPS CHECKED GOOD.
